# SDR 99ZZZX2709

- Difficulty date: July 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N198M
- Make and model: Amd FALCON50MYST
- Aircraft serial: 277
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Shorted
- Location: Bs 10 & 11
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OPERATOR EXPERIENCED AN OVERHEATING CAUSED BY AN INCORRECT COFFEE MAKER GROUND WIRE CONNECTIONS.  THE GALLEY WAS REMOVED AND IT WAS NOTICED THE GROUND CABLES WERE IMPROPERLY TORQUED, BURNISHED, AND THE PROTECTION VARNISH SEEPED UNDER THE TERMINALS WHICH ISOLATED PROPER GROUND TO THE T1A COFEE MAKER.
